# SDR ZZDA2008163

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 20053
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEATS 1DF, 2DF & 3DF WOULD NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY PATH LIGHTING BATTERY CHARGER AT LOCATION 222AR, REF AMM 33-51.
